jason44 added a topic in Prescription acne medicationsStopping Accutane - Dry Eyes And TirednessI've been on acctuane 20mg for the past 3 months and it has cleared up my back acne considerably. The acne has faded and now when you run your fingers over the pimples, they don't seem to be there. So it that regard accutane was successful. I have another months left of capsules but I don't think ill proceed with taking them due these side effects even though my acne has not cleared completely.
dry eyes red eyes feeling tired
The dry eyes is pretty bad even I do use 'dry-eye moisturising eye drops'. They get quite red as well and I am worried that if I stay on acctuane longer that this side effect may become permanent.
The other side effect is feeling tired even after sufficient sleep. I used to be able to function well with less than 7 hours sleep but now even with more sleep, I still feel quite tired. As I have just started University I really need to be able to function at my peak.
So my question is: should I stop accutane early because of these side effects?
- i have attached a photo of my back to this thread but note that the lighting is not that great and it's not in focus.
- 6 replies
- 2,989 views